# SDR AALA20111017BOS01

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 38,687 hours, 9,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXTERNAL EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED M731 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK NORMAL.
